Loading...
Loading...

Go to the content (press return)

A nonlinear system of equations

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
Arhimede Mathematical Journal
Date of publication
2018-06
Volume
5
Number
1
First page
31
Last page
31
Repository
http://hdl.handle.net/2117/127607 Open in new window
Citation
Diaz-Barrero, J.L. A nonlinear system of equations. "Arhimede Mathematical Journal", Juny 2018, vol. 5, núm. 1, p. 31.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants